Citation: DR. Gonzo. "Trippy but an Unpleasant Body Load: An Experience with 4-Aco-DMT, 4-Ho-DET, Alprazolam, Marijuana, nicotine (exp112794)". Erowid.org. Apr 30, 2019. erowid.org/exp/112794
I want to start by saying that I do not condone the use psychedelic drugs to anyone. That being said, I mixed 4-Aco-DMT and 4-Ho-DET with candy powder to make it taste better. I swallowed all the powder and within an hour I was extremely high. Like, the highest I've ever been off of a combination of drugs and I've done a lot of drugs before.
About 3 hours in a smoked some marijuana, and then things took an odd turn. I felt strange body-loads, chest pains and slight respiratory problems. At first (being a smoker) I thought it was a side effect of the marijuana I had just smoked. However, the chest pains continued throughout the majority of the trip
the chest pains continued throughout the majority of the trip
. At this point I stopped smoking and started laying on the floor. The best way I could describe the chest pains I felt is that my chest felt restricted almost like I was drowning. I couldnt take big breathes. At some point, I took Alprazolam to calm myself down.
I am still feeling some chest pains the next day. I have had experiences with 4-Aco-DMT and marijuana before. So I can only imagine that my chest pains were somehow cause by the 4-Ho-DET. I have known several people to mix 4-Aco-DMT and 4-Aco-DET so my experience has mystified me. Do I have some sort of weird allergy to Diethyltryptamines?
[Reported substances: "4-Aco-DMT, 4-Ho-DET, Alprazolam, Marijuana, Nicotine"]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.